RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 1, Pages 107–131 (Mi adm87)  

This article is cited in 1 scientific paper (total in 1 paper)

SURVEY ARTICLE

Invariants of finite solvable groups

Viktor Monakhova, Alexander Trofimukb

a Department of Mathematics, Gomel Francisk Skorina State University, Gomel 246019, Belarus
b Department of Mathematics, A. S. Pushkin Brest State University, Brest 224016, Belarus

Abstract: The article contains the results about invariants of solvable groups with given structure of Sylow subgroups and information about the nilpotent $\pi$-length of $\pi$-solvable groups. Open questions are formulated.

Keywords: derived length, nilpotent lengths, $p$-length, $\pi$-length, nilpotent $\pi$-length, rank, $p$-rank, metacyclic group, bicyclic group, $\pi$-solvable group.

Full text: PDF file (271 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20D10
Received: 10.05.2012
Revised: 21.05.2012
Language:

Citation: Viktor Monakhov, Alexander Trofimuk, “Invariants of finite solvable groups”, Algebra Discrete Math., 14:1 (2012), 107–131

Citation in format AMSBIB
\Bibitem{MonTro12}
\by Viktor~Monakhov, Alexander~Trofimuk
\paper Invariants of finite solvable groups
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 107--131
\mathnet{http://mi.mathnet.ru/adm87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052324}
\zmath{https://zbmath.org/?q=an:1293.20014}


Linking options:
  • http://mi.mathnet.ru/eng/adm87
  • http://mi.mathnet.ru/eng/adm/v14/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Trofimuk, D. D. Daudov, “Konechnye razreshimye gruppy s bitsiklicheskimi kofaktorami primarnykh podgrupp”, Tr. In-ta matem., 24:1 (2016), 95–99  mathnet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:270
    Full text:108
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020